# SDR AALA2019100879053

- Difficulty date: October 1, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 73,357 hours, 28,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5311423620091
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND FORWARD DOOR CUT OUT INTERCOSTAL LOWER INBOARD FASENER HOLE AT FR 16 AND DOOR STOP #7. REPLACED INTERCOSTAL PER SRM 52-11-31.
